# SDR FDEA201102210654

- Difficulty date: February 21, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 24,781 hours, 12,953 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087232
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN PANEL INBD OF RIB 9 OF REAR SPAR NEAR ACCESS PANEL 575FE FOUND CRACKED APPROX 0.375 IN LONG DURING HIGH FREQUENCY EDDY CURRENT INSP.  REPAIRED AS PER EA 6-5710-143871 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 112.
